Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Ill feeling
Nov 15, 2011

ive been feeling i'll for about two months. its not getting any better. im dizzy lightheaded fatigued and i have migranes almost everyday i feel as though my doctors are ignoring everything i say because they can't find anything they have not checked my viral load in maybe four months because my labs are always A okay but i feel like for a lack of a better word CRAP.! is there anything that you can suggest for me? HELP! is it side effects of meds? im taking Verapamil for high blood pressure, i take truvada and isentress. if that helps.

Response from Dr. Henry

Headache or central nervous system side effects can occur from raltegravir (Isentress)-less often with Truvada. If no other possible cause for headache/fatigue found and timing seems to implicate the HIV drugs then consideration might be given to a trial switch from raltegravir to an alternative HIV drug (such as a boosted PI, efavirenz or rilpivirine) and observe for 1-2 months. KH



Previous
Medication and stools
Next
drug side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement